# SDR DALA2024052705530

- Difficulty date: May 26, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3837, LH AFT SLIDE EMERGENCY LIGHT  INOPERATIVE.   REPLACED LH AFT SLIDE EMERGENCY LIGHT BUL. (LP 0361148)
